# SDR SIMA20190715002

- Difficulty date: July 15, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 37,866 hours, 33,088 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid Valve
- Part number: 22250100003
- Part serial: 145
- Condition: Faulty
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL AT FL 360 CLIMBING TO FL 370 LOUD DRAG NOISE FROM FRONT OF AC APEARS NOSE LANDING GEAR DOOR CAME OPEN. C/A-RESET CIRCUIT BREAKER E21 PERFORMED GVI OF LANDING GEAR NO DEFECTS NOTED NO FIX. REMOVED AND REPLACED DOOR SOLENOID VALVE OPTS CHECK GOOD IAW AMM 32-33-01 COMPLIED WITH GEAR SWING IAW AMM 32-30-00.
